# SDR 2017FA0000310

- Difficulty date: July 3, 2017
- Submitted: August 2, 2017
- Operation: General aviation
- Aircraft: N43NR
- Make and model: Lear 60LEAR
- Aircraft serial: 043
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Condition: Shorted
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTER GEN WOULD NOT START ENGINE.  ON TEAR DOWN EXAMINATION, IT WAS DISCOVERED THE ARMATURE WAS SHORTED INTERNALLY, EXHIBITING HIGH HEAT AND THE BRUSH HOLDER ASSEMBLY SHOWED SIGNS OF EXTREME HEAT.  ANTI-DRIVE BEARING DID NOT SHOW DAMAGE.
